Buy online without prescription changes of the cervix during menopause discount delivery



changes of the cervix during menopause : So my Psychiatrist diagnosed me with Inattentive ADHD about two months ago. I made it pretty clear from the first appointment that I was interested in medication and he started me off on 10mg IR Ritalin 2X daily. I can see how it may be effective for some, but for me it was NOT very ineffective. I had bad side effects including headaches, stomach pains, depression, lack of concentration, feeling lethargic.
So after a month of that crap I went back in for a medication report and obviously told him that I had terrible side effects with no real benefits. I was hoping that he would acknowledge that I do not respond well to methylphenidate and switch me to something amphetamine based (because we all know that amphetamine is cleaner and more effective for those who don't like methylphenidate). I didn't want to hint to any specific med because I didn't want him to realize that I am very well read and probably know waaaaaaaay more about adhd medications than he probably ever will. He almost wrote a script for vyvanse (which I would've been thrilled about) but they don't make a generic form of lisdexamfetamine and my insurance wouldn't cover it. He wanted to stay in the methylphenidate class still so he suggested concerta but I told him that I wanted a short acting stimulant to take only when I needed it because I didn't want to feel wired all day. So he settled on generic Focalin IR 20mg in the morning and 10mg in the afternoon daily (90 tabs/month). It is a hell of a lot better than regular methylphenidate but it doesn't last very long and i've noticed that if I take a 2nd dose in the afternoon in addition to the 20mg or 30mg dose in late morning, I have a terrible crash and lethargic/depression feeling until the next morning. If I had to stay on a methylphenidate based stimulant, I would be content with Focalin. My question for whomever is reading this is what should I tell my psychiatrist on my next appointment that will make him feel like it's time to switch stimulant classes from Methylphenidate based to Amphetamine based? Are there any specific side effects that would be an instant indicator to him that methylphenidate just doesn't jive with me? I've already told him that It suppresses my appetite, puts a pain in my stomach, and doesn't relieve any symptoms. Would he switch me If I told him that I have been noticing tics from the meds? Thanks for reading this long Story and I appreciate input =)

changes or hormonal imbalances : hey feelbleit, we're not here to tell you what to tell your psychiatrist in order to switch your meds from MPH based to AMP based.

we are a Harm Reduction forum.

closed.

Forum

Bluelight Basics

Homeless Threads